# SDR USAA060210

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 22,967 hours, 22,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: F531117122000010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 11, AFT SIDE -Y953 ELONGATED.  PICK-UP TEE REPLACED PER SRM 51-72-11, DEFECT SIZE:  .25 INCH RIVET HOLES ELONGATED.
